# SDR DALA1109885530

- Difficulty date: January 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1675-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB HAS CORROSION STA 1675-1720, LBL 55-RBL 55.  REMOVED CORROSION ON MAIN CABIN FLOOR WEB IAW SRM 51-10-02, PG 15. HFEC SURFACE INSPECTED BLENDED AREA NO CRACKS NOTED.  REPAIR DOUBLER AND FILLER ON MAIN CABIN FLOOR WEB, IAW SRM 53-60-51-R2.  CUT OUT DAMAGE AT STA 1720, RBL 33 AND (HFEC NO CRACKS NOTED) IAW SRM 53-60-51-R2, COMPLETED.
